# SDR WX0A2023083031826

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 49,717 hours, 32,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 856627
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL AFT, FAILED CAP TEST PER T/C 335100-03-1 / REPLACED AFT EPSU BATTERY FIN 13WL IAW AMM 33-51-38-000-002A AND 33-51-38-400-002A. OPS CHECKS NORMAL."
